# SDR FDEA201607152465

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 25,303 hours, 14,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327032200200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 261AH HAS 1 DAMAGED INSERT.  FABRICATED FLOOR PANEL 261AH ON T16/1218288 IAW DWG SRZ-25-005
